Linear-Time Parameterized Algorithms via Skew-Symmetric Multicuts (bibtex)
by ,
Reference:
Linear-Time Parameterized Algorithms via Skew-Symmetric MulticutsM. S. Ramanujan, Saket SaurabhACM Trans. Algorithms, volume 13, number 4, pages 46:1–46:25, September 2017, Assoc. Comput. Mach., New York.
Bibtex Entry:
@string{sep="September"}
@string{acm="Assoc. Comput. Mach., New York"}
@article{RamanujanSaurabhlinsat17,
 author = {Ramanujan, M. S. and Saurabh, Saket},
 title = {Linear-Time Parameterized Algorithms via Skew-Symmetric Multicuts},
 journal = {ACM Trans. Algorithms},
 issue_date = {September 2017},
 volume = {13},
 number = {4},
 month = sep,
 year = {2017},
 issn = {1549-6325},
 pages = {46:1--46:25},
 articleno = {46},
 numpages = {25},
 url = {10.1145/3128600">http://doi.acm.org/10.1145/3128600},
 doi = {10.1145/3128600},
 acmid = {3128600},
 publisher = {ACM},
 address = {New York, NY, USA},
 keywords = {Graph bipartization, backdoors to satisfiability, graph separation problems},
}
Powered by bibtexbrowser